Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (298 KB) | Metadata | Table of Contents | ZAA summary
Volume 35, Issue 2, 2016, pp. 119–138
DOI: 10.4171/ZAA/1557

Published online: 2016-04-13

Mixed Norms and Iterated Rearrangements

Viktor Kolyada[1] and Javier Soria[2]

(1) Karlstad University, Sweden
(2) Universitat de Barcelona, Spain

We prove sharp estimates, and nd the optimal range of indices, for the comparison of mixed norms for both functions and their iterated rearrangements.

Keywords: Rearrangements, embeddings, mixed norms, Lorentz spaces

Kolyada Viktor, Soria Javier: Mixed Norms and Iterated Rearrangements. Z. Anal. Anwend. 35 (2016), 119-138. doi: 10.4171/ZAA/1557